Research Repository

Some trace inequalities of Čebyšev type for functions of operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Some trace inequalities of Čebyšev type for functions of operators in Hilbert spaces. Linear and Multilinear Algebra, 64 (9). 1800 - 1813. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Čebyšev inequality; Hilbert space; Chebyshev
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Dec 2016 22:19
Last Modified: 19 Aug 2019 23:13
URI: http://vuir.vu.edu.au/id/eprint/32287
DOI: https://doi.org/10.1080/03081087.2015.1121197
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar